International Journal of Mathematical Analysis

International Journal of Mathematical Analysis is publishing peer-reviewed, high quality research papers in all branches of pure and applied analysis including concepts of analysis in broader and abstract settings.

Editorial office e-mail: ijma@m-hikari.com

Editor-in-Chief: Giuseppe Caristi, University of Messina, Italy

Papers submitted to International Journal of Mathematical Analysis are screened for plagiarism using Similarity Check / iThenticate plagiarism detection tools.

The articles published in International Journal of Mathematical Analysis are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Hikari provides citation information of the articles published by International Journal of Mathematical Analysis available at the web page associated to the respective paper.

Recent Articles

Miguel J. Espitia R., John Hernan Diaz Forero, Octavio Jose Salcedo Parra
      VN/TiN, CrN/TiN and MnN/TiN superlattices, new materials for hard coatings: a computational study
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 23, 1131-1139

Ziad Zahreddine
      Parallel properties of poles of positive functions and those of discrete reactance functions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 24, 1141-1150

F. Fonseca
      A solution of the spherical Poisson-Boltzmann equation
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 1, 1-7

International Journal of Mathematical Analysis

Bibliographic Information:

ISSN: 1312-8876 (Print)
ISSN: 1314-7579 (Online)

doi:10.12988/ijma